# SDR JR2R20171007332

- Difficulty date: October 7, 2017
- Submitted: October 8, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N424NV
- Make and model: Doug MD 83
- Aircraft serial: 49421
- Aircraft time: 61,388 hours, 51,873 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 991188611
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LOWER L/E, THIRD RIB UP FROM BOTTOM, CRACKED AT LOWER ATTACH FASTENER LT SIDE.  REMOVED AND REPLACED DAMAGED RIB IAW SRM 51-30-2, FIG 19-20, AND 51-30-5.
